# SDR AALA201804239059

- Difficulty date: April 12, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004820000
- Condition: Corroded
- Location: Lt Le Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BOLT ATTACHMENT OF SLAT TRACK NR 12 LOWER FWD ON THE LEFT WING.  REPLACED THE BOLT IAW AMM 27-84-67.
